# SDR 97UAL900544

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Engine: Pwa PW2037
- System (JASC): 7603 · Power Lever
- Part: Inter Lock
- Condition: Engauged
- Location: Rt Throttle
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE RIGHT THROTTLE LEVER STICKS AT MID POSITION.  TAKEOFF THRUST NOT ACHIEVED.  ABORTED TAKEOFF AT 65 KNOTS.  *S/D*  ABORTED TAKEOFF AT65 KTS.  RT THROTTLE STUCK ABOUT HALFWAY.  LT THROTTLE OK, (FOUND INTER-LOCK ENGAGED).
